# SDR DALA2024052805538

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Ball Joint
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION SPIGOT BEARING BALL JOINT ON LH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT BALL JOINT ON LH PYLON AS PER A320 FAM AMM 54-51 -41-400-001-A. (0363367)
